Figà-Talamanca, Alessandro
Appartenenza a L p delle serie di Fourier aleatorie su gruppi non commutativi
Rendiconti del Seminario Matematico della Università di Padova, Tome 39 (1967) , p. 330-348
Zbl 0179.47603 | MR 241574
URL stable : http://www.numdam.org/item?id=RSMUP_1967__39__330_0

Bibliographie

[1] W. Badé P.C. Curtisjr, Embedding theorems for commutative Banach algebras, Pac. Journ. of Math., 18, (1966), pp. 391-409. MR 202001 | Zbl 0156.37002

[2] R.E. Edwards E. Hewitt, Pointwise limits for sequences of convolution operators, Acta Math., 133, (1966), pp. 181-217. MR 177259 | Zbl 0161.11104

[3] A. Figà-Talamanca e D. Rider, A theorem of Littlewood and lacunary series for compact groups, Pac. Journ. of Math., 16, (1966), pp. 505-514. MR 206626 | Zbl 0142.10501

[4] A. Figà-Talamanca e D. Rider, A theorem on random Fourier series on noncommutative groups, Pac. Journ. of Math., 21, (1967), pp. 487-492. MR 210831 | Zbl 0246.60005

[5] Helgason S., Topologies of group algebras and a theorem of Littlewood, Trans. Amer. Mat. Soc., 86, (1957), 269-283. MR 95428 | Zbl 0080.10204

[6] E. Hewitt H.S. Zuckerman, Some theorems on lacunary Fourier series with extensions to compact groups, Trans. Amer. Math. Soc. 93, (1959), pp. 1-19 MR 108685 | Zbl 0141.12601

[7] Kahane J.P., Series de Fourier aléatoires, Presses de l'Université de Montréal, Montréal, 1963. MR 268586

[8] Loève M., Probability theory, D. van Nostrand, Princeton, 1963. MR 203748 | Zbl 0108.14202

[9] Seever G., Measures on F-spaces, Thesis, University of California, Berkeley 1963.

[10] Zygmund A., Trigonometric series, Cambridge Univ. Press, Cambridge 1959. Zbl 0367.42001